# SDR IPXA2015080191846

- Difficulty date: July 8, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  UPPER CENTER WING SKIN HAS CORROSION BETWEEN STR 14 AND 15 AT XCW 81.  ACCOMPLISHED PERMANENT REPAIR IAW EA 011-5730-01-A5897, REV I/R AND EO MD11-5730-58232-A.
